# SDR 00FDEA00263

- Difficulty date: April 18, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, ABOVE R3 DOOR CUT OUT, (20) WIRE SHORTED CAUSING ELECT- FIRE, DAMAGE IN AREA.  **  S/D  **  R&R PER W/O 24-56-02 DEACTIVATED CAB IN UTILITY OUTLETS PER EO 1-2400-7-5000.
